Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 25, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Mar 28, 2010, 5:17 PM EDT for Brevard County, Osceola County, Florida. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2010, 5:17 PM EDT (21:17 UTC)
- Expired
- Mar 28, 2010, 6:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 5 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 5:23 PM EDT | TSTM WND GST 50 | 9 Nne Lake Kissimmee, FL | SKYWARN SPOTTER ESTIMATED 45-55 MPH WIND GUSTS AND TORRENTIAL RAINFALL. NUMEROUS CARS PULLED OFF THE ROAD ON THE TURNPIKE 5 TO 8 MILES SOUTH OF THE CANOE CREEK SERVICE AREA. |
| Mar 28, 6:00 PM EDT | TORNADO | Melbourne, FL | EF0 TORNADO WAS CONFIRMED WITH PATH LENGTH OF 2.4 MILES FROM SOUTHWEST OF I-95 AND EAU GALLIE INTERSECTION TO SOUTHWEST OF AURORA AND WICKHAM ROAD INTERSECTION. MAXIMUM ESTIMATED WINDS OF 60 MPH BLEW DOWN NUMEROUS TREE BRANCHES...TOPPLED ONE LARGE TREE...BLEW |
| Mar 28, 6:06 PM EDT | TSTM WND GST 43 | Melbourne, FL | FROM 270 DEGREES AT MELBOURNE INTERNATIONAL AIRPORT. |
| Mar 28, 6:06 PM EDT | TORNADO | Melbourne, FL | POSSIBLE TORNADO ON CYPRESS BEND CIRCLE OFF JOHN RODES BLVD. TREE BRANCHES BROKE SEVERAL WINDOWS OF A RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WFUS52 KMLB 282117
TORMLB
FLC009-097-282215-
/O.NEW.KMLB.TO.W.0025.100328T2117Z-100328T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT SUN MAR 28 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BREVARD COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...SATELLITE BEACH...PATRICK AIRFORCE
BASE...PALM BAY...MELBOURNE...MALABAR...INDIALANTIC...CAMP HOLLY
FISH CAMP...
CENTRAL OSCEOLA COUNTY IN FLORIDA...
* UNTIL 615 PM EDT.
* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
CAMP HOLLY FISH CAMP...OR 7 MILES NORTHEAST OF LAKE KISSIMMEE...
MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
FLORIDA TURNPIKE...FOREVER FLORIDA...DEER PARK...AND CAMP HOLLY
FISH CAMP
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STRONG BUILDING ON
THE LOWEST FLOOR...IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
KEEP AWAY FROM WINDOWS. GET UNDER A WORKBENCH OR OTHER PIECE OF
STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
EVACUATE MOBILE HOMES OR VEHICLES FOR MORE SUBSTANTIAL SHELTER. IF NO
SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS. ABANDON YOUR VEHICLE IF THE
TORNADO IS NEARBY.
&&
LAT...LON 2795 8052 2806 8058 2812 8059 2816 8063
2808 8060 2795 8053 2787 8118 2804 8125
2825 8065 2823 8063 2827 8060 2811 8057
2795 8049
TIME...MOT...LOC 2117Z 257DEG 25KT 2797 8115
$$
MOSES1 follow-up statement
130
WWUS52 KMLB 282135
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SUN MAR 28 2010
FLC009-097-282215-
/O.CON.KMLB.TO.W.0025.000000T0000Z-100328T2215Z/
OSCEOLA-BREVARD-
535 PM EDT SUN MAR 28 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
BREVARD AND CENTRAL OSCEOLA COUNTIES...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADO. THIS
STORM WAS LOCATED JUST EAST OF FOREVER FLORIDA...MOVING EAST AT 30
MPH TOWARD HIGHWAY 192 NEAR DEER PARK.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER
PARK...CAMP HOLLY FISH CAMP...PALM BAY...WEST MELBOURNE...
VALKARIA...MELBOURNE BEACH...MELBOURNE...MALABAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING COIN
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 2795 8052 2806 8058 2812 8059 2816 8063
2808 8060 2795 8053 2787 8118 2804 8125
2825 8065 2823 8063 2827 8060 2811 8057
2795 8049
TIME...MOT...LOC 2131Z 257DEG 25KT 2806 8100
$$
52What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 28, 2:30 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 28, 2:30 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT SUN MAR 28 2010
.DISCUSSION...
CURRENT...LARGE CONVECTIVE COMPLEX ASCD WITH STRONG H25 DIVG/SPEED
MAX EMBEDDED WITHIN ST JET NOW IMPINGING ON LAKE COUNTY. AHEAD OF
THE PRECIP AREA...LARGE MID/UPPER CANOPY OF DEBRIS CLOUDS HAS OVER
SPREAD THE AREA. STILL...MDT SERLY FLOW HAS MANAGED TO PUSH T/TD
INTO THE L70S/L60S NORTH AND M-U70S/M-U60S SOUTH.
REST OF THIS AFTERNOON THROUGH MONDAY...EXPECT LEAD CLUSTER OF
SHRA/TS TO MOVE RAPIDLY ACROSS THE ISM-MCO-TTS AREA THROUGH ABOUT
5 PM...WITH SEVERAL MORE LOOSELY ORGANIZED BANDS PASSING THROUGH
THE CWA SUCCESSIVELY FARTHER SOUTH THIS EVENING/ REDEVELOPMENT
PSBL CWA-WIDE LATER TNGT AS BRISK FLOW BCMS SOUTH AND SW...PWATS
STAY AROUND 1.75" OR SO...AND DIVGT JET FORCING REMAINS OVER THE TOP
OF FL. FOR MON...NAM/ECM APPEARS TO BE A FEW HRS SLOWER THAN THE
GFS/UKM IN PUSHING FRONTAL BDRY AND DRIER POST-FRONTAL AIR MASS
EWD THROUGH THE CWA. HAVE HELD TO THE SLOWER SOLN...WITH MORNING
POPS MUCH CLOSER TO THE HIGHER MET NUMBERS RATHER THAN THE MAV.
LATER IN THE DAY...DRIER AIR/DECREASING CLOUDS WILL TAKE HOLD AS
SFC LOW OVER THE CAROLINAS TURNS NEWD AND HEADS UP THE MID ATLC
SEABOARD. RATHER WARM MINS IN THE 60S AREAWIDE WITH MAXES ON MON
~70F NORTH AND ~75F SOUTH.
MON NIGHT...THE SURFACE LOW WILL CONTINUE TO SPIN UP THE MID ATLC
COAST OVERNIGHT AS THE ASSOCIATED COLD FRONT CONTINUES NORTHEASTWARD
INTO THE WESTERN ATLC. BREEZY WESTERLY WINDS FROM EARLIER IN THE DAY
WILL WIND DOWN AFTER SUNSET...THOUGH WILL CONTINUE 10-15 MPH FOR
MUCH OF THE EVENING AND NEAR 10 MPH OVERNIGHT WITH OCCASIONAL
STRONGER GUSTS. THE SURFACE LOW SHOULD BE FAR ENOUGH NORTH SO THAT
MUCH OF THE WRAP-AROUND MOISTURE ASSOCIATED WITH THE LATEST SYSTEM
REMAINS NORTH OF EAST CENTRAL FLORIDA. A COOLER NIGHT IN STORE WITH
LOWS IN THE UPPER 40S TO LOWER 50S.
TUE-TUE NIGHT...THE AFOREMENTIONED SURFACE LOW WILL CONTINUE UP THE
NORTHEAST ATLC COAST DURING THIS PERIOD AND CONTINUE TO GRADUALLY
WEAKEN. THE UPPER LEVEL LOW ASSOCIATED WITH THIS SYSTEM WILL FOLLOW
A SIMILAR PATH AS WESTERLY UPPER LEVEL FLOW EVENTUALLY BECOMES
NORTHWESTERLY AHEAD OF APPROACHING SHORTWAVE RIDGING. HIGH PRESSURE
OVER THE WESTERN GULF WILL STRENGTHEN AND EXPAND TO THE PENINSULA
OVER THIS 24 HOUR STRETCH. MOSTLY SUNNY SKIES EXPECTED DURING THE
DAY AND MOSTLY CLEAR OVERNIGHT. SURFACE WESTERLY WINDS WILL BE NEAR
THE BREEZY CATEGORY WITH CONTINUED TIGHT PRESSURE GRADIENT OVER THE
AREA THROUGH THE AFTERNOON. HIGHS MAINLY 70-75 DEGREES MOST LOCATIONS.
LOWS OVERNIGHT ARE EXPECTED BACK DOWN IN THE UPPER 40S TO LOWER 50S.
WED-SUN...(PREVIOUS DISCUSSION)...SFC HIGH PRESSURE WILL MOVE OVER
THE ERN GULF WED AND OFFSHORE INTO THE ATLC ON THU INTO THE WEEKEND.
LIGHT WINDS WED/THU WILL BECOME ONSHORE THRU LATE WEEK. BUILDING MID
LVL RIDGE SHOULD KEEP AREA DRY AS MEAN MOISTURE LEVELS REMAIN LOW.
SHOULD SEE A GRADUAL WARMING TREND WITH HIGHS IN THE LWR 80S COMMON
OVER THE WEEKEND.
&&
.AVIATION...LWRNG VFR CIGS FL040-080 WITH SPOTTY MVFR CIGS AROUND
FL025. INCREASING SHRA/TS THREAT AT LEE SPREADING TO ISM/SFB DAB/MCO
20Z-22Z. PREVAILING CIGS CONTINUE TO LWR AFT 00Z WITH ONSET OF
PREVAILING MVFR. SCT-NMRS IFR TS WITH PSBL G35KT+ ASCD WITH SQLN
PASSAGE.
&&
.MARINE...INCREASING SRLY WINDS WL SHIFT TO SW LATE TNGT/EARLY
MONDAY WITH SPEEDS REACHING 20-25KT. FLOW SHIFTING TO OFFSHORE
EXPECTED TO KEEP HIGHER SEAS WELL OFFSHORE MON NIGHT-FRI...GUSTY
WESTERLY WINDS WITH SCA CONDS CONTINUE OFFSHORE UNTIL 14Z (10AM)
TUE MORNING. CAUTIONARY STATEMENTS WILL BE NECESSARY NEAR SHORE
OVERNIGHT MON INTO TUE MORNING. SEAS TO 7 FT WELL OFFSHORE. WRLY
WINDS WILL GRADUALLY RELAX DURING THE DAY ON TUE AS THE PGRAD
WEAKENS. TREND OF LIGHTER WINDS AND SUBSIDING SEAS WILL CONTINUE
THE REST OF THE EXTENDED AS HIGH PRESSURE SETS UP OVER THE AREA.
A LONG PERIOD NORTHEAST SWELL WILL BE IN PLACE THRU THE EXTENDED
WITH AN ELEVATED RIP CURRENT THREAT AT AREA BEACHES.
&&
.FIRE WEATHER...MIN RHS WILL DROP BELOW 35 PERCENT OVER PORTIONS OF
THE INTERIOR TUE-FRI AFTNS...THOUGH LONG DURATIONS MAY NOT BE
REALIZED ALL AREAS. WINDS WILL BE WESTERLY NEAR 15 MPH TUE...WITH
LIGHTER WINDS FOR WED/THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 63 69 50 71 / 100 40 0 0
MCO 63 70 50 74 / 100 50 0 0
MLB 64 72 49 73 / 100 60 0 0
VRB 65 74 49 74 / 100 70 0 0
LEE 61 70 50 73 / 100 40 0 0
SFB 63 70 50 74 / 100 50 0 0
ORL 63 70 52 74 / 100 50 0 0
FPR 66 74 48 74 / 80 70 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....SEDLOCKHazardous weather outlook, Mar 28, 11:30 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1130 AM EDT SUN MAR 28 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-290600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1130 AM EDT SUN MAR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AN AREA OF THUNDERSTORMS DEVELOPING OVER THE CENTRAL AND EASTERN GULF OF MEXICO LATE THIS MORNING WILL MOVE TOWARD THE FLORIDA PENINSULA THIS AFTERNOON...THEN ACROSS THE PENINSULA OVERNIGHT. ADDITIONAL SHOWERS AND STORMS ARE FORECAST TO FORM OUT AHEAD OF THE MAIN BAND BETWEEN LATE AFTERNOON AND SUNSET. THE LOCAL AIR MASS IS FORECAST TO BECOME INCREASINGLY MOIST AND UNSTABLE WITH INCREASING LOW LEVEL WINDS AND SHEAR...AND THIS WILL ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO ROTATE AS THEY PUSH ACROSS THE PENINSULA FROM TONIGHT. IN ADDITION...COLD AND DRY AIR ALOFT WILL AID IN HAIL FORMATION AS WELL AS STRONG GUSTY WINDS. STORMS ARE FORECAST TO BEGIN AFFECTING AREAS WEST OF THE ORLANDO METRO AREA BETWEEN 3 AND 5 PM. THE STORMS ARE EXPECTED TO IMPACT THE SPACE AND TREASURE COASTS STARTING THIS EVENING. SHOWERS AND ISOLATED STORMS WILL CONTINUE SOUTHWARD THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING STRIKES...STRONG WIND GUSTS OF 40 TO 50 MPH...AND SMALL HAIL. A FEW STRONGER STORMS COULD PRODUCE DAMAGING WIND GUSTS OR EVEN ACQUIRE SOME ROTATION...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR. PERSONS IN EAST CENTRAL FLORIDA SHOULD STAY INFORMED OF THE WEATHER THIS AFTERNOON AND EVENING...ESPECIALLY IF OUTDOOR ACTIVITIES ARE PLANNED. MAKE SURE ADEQUATE MEANS OF RECEIVING WARNING INFORMATION ARE EASILY ACCESSIBLE. ...FLOOD IMPACT... DEEP MOISTURE WILL PUSH ACROSS FLORIDA BY LATE AFTERNOON. THIS WILL ALLOW SOME STORMS TO PRODUCE VERY HEAVY RAIN LATE THIS AFTERNOON AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. RECENT HEAVY RAINS HAVE SATURATED MUCH OF THE LAND ACROSS THE CENTRAL PENINSULA AND HAVE REDUCED ITS ABILITY TO ABSORB ADDITIONAL WATER ...ESPECIALLY NORTH OF THE ORLANDO METRO AREA. PONDING OF WATER OR URBAN TYPE FLOODING MAY DEVELOP RAPIDLY IN SATURATED AREAS LATE THIS AFTERNOON. ...MARINE THUNDERSTORM GUST IMPACT... NUMEROUS SHOWERS AND A FEW STORMS WILL MOVE ACROSS THE CENTRAL FLORIDA PENINSULA LATE THIS AFTERNOON AND INCREASE IN COVERAGE STARTING THIS EVENING. SOME OF THE STORMS MAY INTENSIFY AS THEY APPROACH AND MOVE OFF THE EAST FLORIDA COAST AND WILL BE CAPABLE OF PRODUCING WIND GUSTS GREATER THAN 35 KNOTS. ...WATERSPOUT IMPACT... STRONG VEERING WINDS THROUGH THE LOW AND MID LEVELS OF THE ATMOSPHERE WILL ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO ROTATE AS THEY PUSH ACROSS THE PENINSULA. WATERSPOUTS MAY DEVELOP AS THESE STORMS APPROACH THE COAST. ...WIND AND SEA IMPACT... A FRESH TO STRONG SOUTHEAST BREEZE WILL PREVAIL ACROSS THE LOCAL ATLANTIC WATERS TODAY...GENERATING SEAS GREATER THAN 7 FEET OVER THE OFFSHORE LEG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE ONGOING EARLY MONDAY MORNING ACROSS EAST CENTRAL FLORIDA. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE. THE STORMS WILL MOVE OFFSHORE THROUGH MID DAY AS A COLD FRONT SWEEPS ACROSS THE PENINSULA. MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH TUESDAY MORNING BEFORE WINDS AND SEAS SUBSIDE INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/CRISTALDI
In the hours before
Special weather statement, Mar 28, 3:14 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT SUN MAR 28 2010
FLZ041-044>046-053-141-144-282000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
314 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...WESTERN
ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE
COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
EMERALDA TO THE DISNEY COMPLES...MOVING NORTHEAST AT 40 MPH. THIS LINE
OF STORMS HAS PRODUCED A WIND GUST OF 42 MPH AT LESSBURG IN LAKE
COUNTY AROUND 305 PM.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...CLERMONT...DOCTOR PHILLIPS AND FERN
PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2896 8194 2896 8166 2920 8165 2938 8142
2927 8141 2927 8131 2912 8116 2890 8136
2863 8116 2825 8162 2826 8166 2834 8166
2834 8177 2847 8188 2870 8169
TIME...MOT...LOC 1913Z 227DEG 33KT 2894 8182 2876 8161
2854 8180 2836 8162
CRISTALDISpecial weather statement, Mar 28, 4:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN MAR 28 2010
FLZ045-047-053-147-282115-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
431 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...OSCEOLA COUNTY...
* UNTIL 515 PM EDT.
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF INTENSIFYING THUNDERSTORMS CAPABLE OF PRODUCING STRONG
WINDS AND SMALL HAIL. THE STORMS REACHED FROM WESTERN OSCEOLA COUNTY
THROUGH SOUTHEASTERN ORANGE COUNTY AND WERE MOVING QUICKLY
NORTHEAST NEAR 40 MPH. THESE STORMS WILL ALSO MOVE INTO BREVARD
COUNTY AS THE PUSH QUICKLY TOWARD THE EAST COAST DURING THE LATE
AFTERNOON.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2794 8052 2788 8049 2778 8120 2837 8156
2866 8083 2834 8071 2869 8079 2874 8079
2875 8079 2866 8067 2876 8073 2876 8071
2858 8061 2860 8060 2859 8060 2827 8066
2823 8064 2844 8061 2786 8044
TIME...MOT...LOC 2029Z 216DEG 24KT 2830 8114
52Special weather statement, Mar 28, 5:16 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT SUN MAR 28 2010
FLZ045-047-053-147-282200-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
516 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...OSCEOLA COUNTY...
* UNTIL 600 PM EDT.
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
MOVING OVER SOUTHEASTERN ORANGE AND OSCEOLA COUNTIES AND TOWARD
BREVARD COUNTY. THE STORMS WERE MOVING QUICKLY NORTHEAST AT 40 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2794 8052 2785 8048 2766 8114 2803 8140
2807 8135 2808 8144 2874 8084 2874 8083
2834 8071 2864 8079 2871 8075 2877 8082
2859 8057 2844 8052 2840 8058 2821 8059
2786 8044
TIME...MOT...LOC 2113Z 225DEG 32KT 2801 8120
52The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:14 PM EDT | Special Weather Statement | MLB | Lake, Orange | 46 min |
| Mar 28, 4:31 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 44 min |
| Mar 28, 4:40 PM EDT | Special Marine Warning | MLB | 110 min | |
| Mar 28, 5:16 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 44 min |
| Mar 28, 5:55 PM EDT | Tornado Warning | MLB | Brevard | 50 min |
| Mar 28, 6:11 PM EDT | Special Weather Statement | MLB | Okeechobee | 49 min |
| Mar 28, 6:26 PM EDT | Special Marine Warning | MLB | 94 min | |
| Mar 28, 6:45 PM EDT | Areal Flood Advisory | MLB | Brevard | 90 min |
| Mar 28, 7:58 PM EDT | Special Weather Statement | MLB | Okeechobee | 62 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.